# SDR O2GA2017091771401

- Difficulty date: September 11, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N714TS
- Make and model: Lear 60LEAR
- Aircraft serial: 340
- Aircraft time: 4,919 hours, 3,517 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 426EN98
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT THRUST REVERSER AUTO STOWED ON LANDING.  MAINTENANCE REPLACED LEFT MAIN GEAR SQUAT SWITCH AND HARNESS ENVIRONMENTAL RUBBER GROMMET. A SUCCESSFUL SYSTEM OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
